System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Applicationes Mathematicae}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 14 ( spośród około 60645 )

Strona: 1[2] Następna
[1] A note on a new class of recursive utilities in Markov decision processes / Hubert Asienkiewicz, Anna Jaśkiewicz // Applicationes Mathematicae .- 2017, Vol. 44, s. 149--161, ISSN: 1233-7234, , eISSN: 1730-6280, : bibliogr.summ.
Słowa kluczowe: Borel space, certainty equivalent, dynamic programming, entropic risk measure, optimal policy
Kod: CZR-WYKAZ    BibTeX   (pkt: 14)    DOI: 10.4064/am2317-1-2017
[AWCZ-21434] [data modyf: 20-11-2017 11:14]

[2] On the Bellman equation for asymptotics of utility from terminal wealth / Janusz Matkowski, Łukasz Stettner // Applicationes Mathematicae .- 2010, Vol. 37, no 1, s. 89--97, ISSN: 1233-7234, : bibliogr.summ.
Słowa kluczowe: Bellman equation, asymptotics, optimal portfolio, terminal wealth, utility
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)
[AWCZ-14592] [data modyf: 14-04-2010 14:14]

[3] An approximate solution of some Volterra integral equation with a smooth kernel / Maciej Niedziela // Applicationes Mathematicae .- 2008, Vol. 35, no 2, s. 209--221, ISSN: 1233-7234, : bibliogr.wykr.summ.
Słowa kluczowe: estimates of nontrivial solutions, nonlinear Volterra integral equation
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-13342] [data modyf: 30-10-2008 09:54]

[4] Mathematical description of the phase transition curve near the critical point / Tomasz Sułkowski // Applicationes Mathematicae .- 2007, Vol. 34, no 3, s. 341--347, ISSN: 1233-7234, : bibliogr.summ.
Słowa kluczowe: EOS, VLE curve, nonlinear differential equations
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-12624] [data modyf: 07-08-2015 10:21]

[5] Numerical experiments for mathematical models of railway track oscillations / Maciej Niedziela, Tomasz Sułkowski // Applicationes Mathematicae .- 2004, Vol. 31, no 4, s. 433--441, ISSN: 1233-7234, : bibliogr.tab.wykr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-9897] [data modyf: 07-08-2015 10:22]

[6] On an inverse problem in the theory of thermistors / Ewa Sylwestrzak-Maślanka // Applicationes Mathematicae .- 2002, Vol. 29, no 4, s. 459--464, ISSN: 1233-7234, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-8711] [data modyf: 07-08-2015 10:22]

[7] Optimal solutions to stochastic differential inclusions / Mariusz Michta // Applicationes Mathematicae .- 2002, Vol. 29, no 4, s. 387--398, ISSN: 1233-7234, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-8706] [data modyf: 26-02-2007 10:18]

[8] Some remarks on equilibria in semi-Markov games / Andrzej Nowak // Applicationes Mathematicae .- 2000, Vol. 27, no 4, s. 385--394, ISSN: 1233-7234, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-2400] [data modyf: 07-08-2015 10:22]

[9] Radially symmetric solutions of the Poisson-Boltzmann equation with a given energy / Tadeusz Nadzieja, Andrzej Raczyński // Applicationes Mathematicae .- 2000, Vol. 27, no 4, s. 465--473, ISSN: 1233-7234, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-3641] [data modyf: 07-08-2015 10:21]

[10] On approximations of nonzero-sum uniformly continuous ergodic stochastic games / Andrzej Nowak // Applicationes Mathematicae .- 1999, Vol. 26, no 2, s. 221--228, ISSN: 1233-7234, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-2100] [data modyf: 26-02-2007 10:18]

Strona: 1[2] Następna

Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski